Combivir as PEP/Side effects
Mar 15, 2003
I was prescribed a 30-day regimen of Combivir after possible exposure to a sex worker's blood.
I am now two weeks into it, and I am suffering pretty badly from swollen glands and a sore throat, plus stiff neck. No other symptoms.
My question: Do these side effects ameliorate when my system gets more accustomed to the med? Or are they likely to continue throughout the treatment? Thank you.
Response from Dr. Boyle
The side effects you are describing are not those commonly associated with combivir. Call your doctor, tell him/her about the symptoms and ask to be seen and re-evaluated soon. If the symptoms worsen suddenly, you should go to the ER.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Rash Can Mimic Shingles?
- What Does Being Exposed To Herpes Mean?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Risk Of Transmission Of Herpes From A Toilet
- Topical Cream For Shingles And Nerve Pain
- What Is The Most Common Symptom Of Gonorrhea In Men?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.